# SDR YENA200538

- Difficulty date: July 5, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 14,121 hours, 5,181 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 8842
- Condition: Smoke
- Location: Galley
- Part time: 17,162 hours, 6,850 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FORWARD GALLEY - DURING BREW PROCESS, F/A SAW WHAT APPEARED TO BE SMOKE COMING FROM THE COFFEEMAKER.  TURNED OFF POWER TO COFFEEMAKER THAT STOPPED THE SMOKE.  INITIALLY THE ITEM WAS DEFERRED PER MEL 25-22-03, C/B WAS PULLED AND COLLARED.  THE COFFEEMAKER WAS REPLACED AT JFK.
